Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 9 (2011), Issue 2, Pages 191-203
http://dx.doi.org/10.1155/2011/403174

On the coefficients of the expansion of elements from C[0, 1] space by the Faber-Schauder system

Faculty of Physics, Yerevan State University, 0025, Armenia

Received 1 July 2009

Academic Editor: Stephen Dilworth

Copyright © 2011 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. G. Grigoryan and A. A. Sargsyan, “On the coefficients of the expansion of elements from C[0, 1] space by the Faber-Schauder system,” Journal of Function Spaces and Applications, vol. 9, no. 2, pp. 191-203, 2011. doi:10.1155/2011/403174